MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171030870
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.Good faith effort attempts were made to try and retrieve additional details regarding the initial reporter address, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the arteriovenous fistula.A 3.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the arteriovenous fistula.A 3.0 x 80, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the patient had challenging anatomy.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122.B5.Describe event or problem: added information, based on additional information good faith effort attempts were made to try and retrieve additional details regarding the initial reporter address, but further information was unable to be obtained.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket/510(k) #: k103751, k110122.Device evaluated by mfr: the mustang device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per mustang specification.The returned device was attached to an encore inflation unit.Positive pressure was applied to the device, and the balloon was inflated to its rated burst pressure of 24 atmospheres with no leaks or issues noted.A visual examination of the markerbands identified no issues.A visual and tactile examination identified a shaft kink approximately 30mm distal from the distal end of the strain relief.A visual and tactile examination identified no damage to the tip.This concludes the product analysis.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23077002
Report Number2124215-2025-65416
Device Sequence Number17339928
Product Code FGE
UDI-Device Identifier08714729794950
UDI-Public(01)08714729794950(17)270920(10)34889997
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171030870
Device Catalogue NumberH74939171030870
Device Lot Number0034889997
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer10/13/2025
11/20/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/03/2025
12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale